Approximation properties of Kantorovich type q-Balazs-Szabados operators


Creative Commons License

Ozkan E.

DEMONSTRATIO MATHEMATICA, vol.52, no.1, pp.10-19, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1515/dema-2019-0002
  • Title of Journal : DEMONSTRATIO MATHEMATICA
  • Page Numbers: pp.10-19
  • Keywords: Balazs-Szabados operators, q-calculus, rate of convergence, Peetre's K-functional, STATISTICAL APPROXIMATION

Abstract

In this paper, we introduce a new kind of q-Balazs-Szabados-Kantorovich operators called q-BSK operators. We give a weighted statistical approximation theorem and the rate of convergence of the q-BSK operators. Also, we investigate the local approximation results. Further, we give some comparisons associated with the convergence of q-BSK operators.